When you are on a pump and blood sugar goes high, like over 250 you should give yourself an injection. Check your blood sugar regularly and if it's still high, you might be sick or getting sick or something else going on.Ok so there may be a thread here somewhere and I just missed it but I have been on a pump since 11/29/13! I love it, usually and my sugar has been pretty controlled, my last A1C was only 7.2!!!! however, the past 2 months something hasn't been right... My sugar spikes at weird times and now my sugar is out of control! I haven't really done anything different but I haven't eaten since 5 pm yesterday, and been drinking only water because I have no appetite at all. My sugar was 288 this morning when I got up and now after a morning bolus and a correction bolus, its 304!!!! I am making an appointment with a doctor but has anyone had this happen to them? The high sugar makes me feel full even though I haven't eaten, and water shouldn't make my sugar higher than normal.. please help.. any suggestions will be very welcomed!
Once you give yourself an injection, change out the infusion site, tubing, reservoir and open a new vial of insulin. Change it all and then check blood sugars until you know you are getting insulin.
My blood sugar goes high quite regularly because I take blood thinners and the canula gets occluded. A few times I dropped the pump and the canula pulled out a little and blood sugar went high. usually though this happens after i changed the infusion set and the blood is in the canula. I just call medtronic and the replace the infusion sets without a problem.